How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Brims Your Own Question
Dr. Brims
Dr. Brims, U.S. Licensed Physician
Category: Health
Satisfied Customers: 9594
Experience:  U.S. Licensed Physician, general surgery and internal medicine experience
Type Your Health Question Here...
Dr. Brims is online now
A new question is answered every 9 seconds

i was wondering if a rash or pimple related to a side effe

This answer was rated:

i was wondering if a rash or pimple related to a side effect.

Dr Brims : Hello, welcome to Justanswer, I will try to assist you with your medical question, and any medical information you seek
Dr Brims : Can you clarify your question?
Dr Brims : To respond, type in the box and click reply
Dr. Brims and 4 other Health Specialists are ready to help you
Customer: replied 3 years ago.
Found my my answer on web dict.
No problem

Related Health Questions